Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Hyper-Kähler fourfolds and Grassmann geometry

1École Normale Supérieure, Département de Mathématiques et Applications, CNRS UMR 8553, 45 rue d'Ulm, 75230 Paris cedex 05, France. e-mail:

2IHÉS and Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, 75013 Paris, France. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 649, Pages 63–87, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.089, October 2010

Publication History

Received:
2009-04-26
Revised:
2010-01-07
Published Online:
2010-10-19

Abstract

We construct a new 20-dimensional family of projective hyper-Kähler fourfolds and prove that they are deformation-equivalent to the second punctual Hilbert scheme of a K3 surface of genus 12.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kieran G. O’Grady
Manuscripta Mathematica, 2012, Volume 138, Number 1-2, Page 221

Comments (0)

Please log in or register to comment.